The Annals of Mathematical Statistics

Completion of a Dominated Ergodic Theorem

Henry Teicher

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 6 (1971), 2156-2158.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693085

Digital Object Identifier
doi:10.1214/aoms/1177693085

Mathematical Reviews number (MathSciNet)
MR300327

Zentralblatt MATH identifier
0226.60055

JSTOR
links.jstor.org

Citation

Teicher, Henry. Completion of a Dominated Ergodic Theorem. Ann. Math. Statist. 42 (1971), no. 6, 2156--2158. doi:10.1214/aoms/1177693085. https://projecteuclid.org/euclid.aoms/1177693085


Export citation